# SDR SWAA2015092944391

- Difficulty date: September 4, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N398SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27692
- Aircraft time: 65,824 hours, 53,039 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C2520416
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING UPPER SKIN CRACKED IN FASTENER HOLE NEAR RSS 172, COMMON TO REAR SPAR UPPER CHORD, FWD ROW.  REPAIRED SKIN IAW EA.
